# SDR FDEA201902030253

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 71,875 hours, 24,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE LIGHT L1 NO LIGHT FACT 03FEB19 11:23   CPH                                                                 EMERGENCY SLIDE LIGHT L1 BULP REPLACED AMM                                        33-51-06-2-1 REV 123.4                                                                           BULP P/N 767                                                                      LIGHT TEST PERFORMED NO REMARKS
